# SDR SWAA2012120610294

- Difficulty date: November 18, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON H-STRAP LOCATED BETWEEN BS 294.5 TO BS 312 AND STR 10L FWD PAX CABIN.  REPLACED H-STRAP LOC BETWEEN BS 294.5 TO BS 312 AND STR 10L FWD PAX CABIN IAW B737-300 SRM 51-40-02 AND 51-10-02 ITEM 8 AND DRAWING 65-17684.
